# SDR DXTA2011091204719

- Difficulty date: September 11, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605636
- Aircraft time: 4,762 hours, 3,685 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 666016120
- Condition: Binding
- Location: Elevator Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELEVATOR TRIM STUCK, BINDING AND DIFFICULT TO MOVE USING ELECTIRIC SWITCH AND MANUAL TRIM WHEEL.  AT TIMES IT WAS IMPOSSIBLE TO MOVE.  TROUBLESHOT & FOUND LT ELEVATOR TRIM ACTUATOR BINDING.  REMOVED LT ELEVATOR ASSY & REPLACED LT ELEVATOR TRIM ACTUATOR ASSY, ADJUSTED TRIM CABLE & INSTALLED ELEVATOR ASSY.  PERFORMED OPS & TRAVEL CHECKS & FOUND NORMAL IAW MM 27-32-03, 27-31-01 & 27-31-00.
